# SDR 9710639915

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39132445501
- Condition: Failed
- Location: Nlg
- Part time: 56,952 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AFTER GEAR RETRACTION, NOSE WHEEL GEAR UNSAFE LIGHT REMAINED ON.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURE.  FLIGHT RETURNED TO MIA.  ALL INDICATIONS WERE NORMAL FOR GEAR DOWN.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE GEAR RETRACT CYLINDER, OPERATIONAL CHECK OK.
